# SDR 99ZZZX3535

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530B
- Make and model: Bell 212
- Aircraft serial: 30702
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 8DJB1LAV1
- Condition: Inperative
- Location: Triple Tach
- Component: FD125
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NUMBER TWO NEEDLE DOES NOT OPERATE WHEN ENGINE IS RUNNING.  REMOVED AND REPLACED.
